# SDR ASAA2020021073109

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 7,255 hours, 1,993 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Message
- Condition: False Activation
- Location: Fire Bottles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDW CARGO BTL 2 AND AFT CARGO BTL 2 FAULTS ON ECAM  GROUNDED - YES. PERFORMED RESET AND OPS TEST OF THE CARGO FIRE EXT. SYS. OPS CHECK GOOD. OK FOR SVC, AMM REF . 26-23-00-710-001-A
